MathSciNet Relay Station
MathSciNet bibliographic data
MR1974003 (2004c:32031) 32H02 (32E30)
Buzzard, Gregery T. Tame sets, dominating maps, and complex tori. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2557–2568 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement